# SDR A6WA201745363

- Difficulty date: October 15, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 33,542 hours, 32,344 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  RECEIVED A GEAR DISAGREE THROUGH 17000 FT.  NLG SHOWED YELLOW HASH.  COMPLIED WITH QRH.  MESSAGE CLEARED ON ITS OWN.  DIVERTED.  ON APPROACH SELECTED GEAR DOWN,  HEARD CLICKING NOISE FROM THE NOSE GEAR.  GEAR INDICATED DOWN AND LOCKED.  R & R THE NR 2 NLG DOWN LOCK HARNESS IAW AMM 32-61-25.  PERFORMED A GEAR SWING OF THE NLG. ALL GEAR INDICATIONS GOOD.  PERFORMED AN OPS CHECK OF THE PROXIMITY SENSOR SYSTEM IAW AMM 32-61-00. OPS CHECKED GOOD.
